# SDR SCNA96396

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: ARG7696
- Condition: Scored
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND LEFT HAND MAIN LANDING GEAR UPPER BEARING ASSEMBLY SCORED AND GOUGED.  REMOVED AND REPLACED LEFT HAND MAIN LANDING GEAR UPPER BEARING ASSEMBLY IN ACCORDANCE WITH CMM 32-11-04.
